# SDR SWAA2023020991439

- Difficulty date: January 13, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 52,335 hours, 31,548 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE CRACKED<[01] JOB WAS DONE BY OUTSIDE SERVICE J.L WELDING ISUE TAG # WN26163 P/N 146A8343-7 . PARTIAL REPAIR TAG FROM J.L WELDING W/O 16348;[02] VERIFIED STEP #1.
